| Model Number |
TFAT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Eye Pain (4467)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following the intraocular lens implantation the patient had experienced pain in the eye and the intermediate and near vision was blurry.The patient is currently on steroid drops.No further information is available.
Additional Manufacturer Narrative
The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.The complaint was reported by the consumer.The consumer does not want her surgeon to be contacted, and will not provide her email address, because it is not beneficial.Her only reason for the call was to know if this is normal.It was explained company does not have any specific information regarding your vision, or the criteria that was used by dr.To select your lens.Company cannot assess whether the lens selected by dr.Is the optimal lens for your situation.Assessment of your current vision condition should be performed by your preferred eye care provider.No further investigation could be conducted based on available information.The manufacturer internal reference number is: (b)(4).